# SDR C2XA09IA088

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 17,682 hours, 13,507 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1746
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 17,682 hours, 13,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2597, THE CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR DID NOT LOCK IN THE UP POSITION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
